# SDR ABXA9700982

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 59132624
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 PYLON UPPER FUSELAGE ATTACH ANGLE AT F/STA 1038 CRACKED.  STOP DRILLED AND REPAIRED IAW DC9 SRM 50-04, FIGURE 10.
